# SDR SWIA201125478

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 25,578 hours, 19,894 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT SPHERICAL BUSHING HOUSING ASSEMBLY HAS SOME PITTING.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE AFT MOUNT SPHERICAL BUSHING ASSEMBLY.
